# SDR ASMF200501010

- Difficulty date: January 17, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 44,214 hours, 30,904 cycles
- Engine: Pwa JT8D219
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4034241974
- Part serial: 86071098
- Condition: Failed
- Location: Lt Side
- Part time: 6,118 hours, 3,909 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, E
- Precautionary procedure: C

## Discrepancy

CAPTAIN REPORTED DFGC MISC DATA FAIL LEGEND ON BOTH MCDUS SCRATCH PADS, AUTOMATIC PILOT 1 AND 2 WERE UNABLE DURING FIVE MINUTES AFTER TAKEOFF, ATS WAS UNABLE WITH FMAS IN TAKEOFF MODE, CAPTAIN VHF NAV OSCILLATING, CRUISE INDICATOR WITHOUT MOVEMENT IN ND SCREEN AND STRONGER VIBRATION IN NOSE LANDING GEAR. STP WAS CHECKED DETECTING FAILURE CODES RELATED TO DFGC NR 1. DURING OVERNIGHT SERVICE, IT WAS PERFORMED BITE TO CADC´S AND DFGC NR 1 WAS REPLACED, AUTOMATIC PILOT SYSTEM, CRS VALUES AND WIRING WERE CHECKED, LT EPR'S TRANSMITTER WIRING WAS CHECKED, BITE TO BOTH CADC´S AND ATS WERE PERFORMED, RELAY R2-47 WAS REPLACED AND NOSE LANDING GEAR WAS SERVICED, ALL TESTS WERE CORRECT.
